Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Is it safe to go for laser assisted liposuction to remove fats in tummy and thigh?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
is it advisable to go for Laser Assisted Liposuction to remove fats in tummy and theigh
Posted Wed, 13 Feb 2013 in General Health
Answered by Dr. Raju A.T 51 minutes later

Thanks for your query.

Laser assisted Liposuction technique is a newer method not much different from the traditional liposuction procedure. There is just an addition of an extra step involving dissolution of the fat globules by Laser before suction of the fat from the subcutaneous tissue.

The success of the laser technique over simple traditional technique is still under study. As it is bit more advantageous and with better expectations, I would consider it could be a recommended procedure if you can afford for.

Since it is new and the tools required are to be better by quality technically, I would suggest you to choose a reputed institution to undergo the procedure.

Hope I answered your query.

Please do let me know if there are any other concerns.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor